# SDR AALA202312123763

- Difficulty date: November 23, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Part number: D5337056920700
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE PLATE FASTENER HOLE BETWEEN FR 42 AND FR 43 AT S24R. REPLACED PRESSURE PLATE PER SRM 51-42-11.
